# SDR CA120523007

- Difficulty date: May 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790120
- Condition: Cracked
- Location: Cockpit
- Part time: 2,144 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE CO-PILOT`S WINDSHIELD EXPERIENCED A CRACKED.  WINDSHIELD REPLACED IAW AMM 56-10-01-400-801.  ANTI-ICE CONTROLLER REPLACED AS A PRECAUTION IAW AMM 30-41-01-400-801.
